Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 50, Number 3

All articles in this issue are freely accessible.

Factor-sets of a group in its abstract unit group
A. H. Clifford and Saunders Mac Lane.
Trans. Amer. Math. Soc. 50 (1941), 385-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005722
On the behavior of trigonometric series and power series
J. Marcinkiewicz and A. Zygmund.
Trans. Amer. Math. Soc. 50 (1941), 407-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005130
The paradox of Kleene and Rosser
Haskell B. Curry.
Trans. Amer. Math. Soc. 50 (1941), 454-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005275
A refinement of an inequality of the brothers Markoff
R. J. Duffin and A. C. Schaeffer.
Trans. Amer. Math. Soc. 50 (1941), 517-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005942
On differential geometry intrinsically connected with a surface element of projective arc length
P. O. Bell.
Trans. Amer. Math. Soc. 50 (1941), 529-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005687
American Mathematical Society